# SDR SWAA2020030442025

- Difficulty date: February 12, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  BS  986 FLOOR BEAM HAS CORROSION AT  FASTENER HOLES ON TOP FORWARD FLANGE AT RBL 39.75 AND RBL 43.25. WL 208         CORROSION ON STA 986 FLOOR BEAM AT RBL 39.75 AND RBL 43.25 WL 208 MEASURES L 6.5" X W 1.15" X D .050" FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1. REPAIRED STA 986 FLOOR BEAM IAW SRM 53-70-51-2R-4 ALTERNATIVE 2 57901U 28FEB20
